[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Swelling

 >From: email @ redacted >Reply-To: email @ redacted >To:
email @ redacted >Subject: [IP] Swelling >Date: Fri, 19 Jul 2002
11:12:48 -0700 > >Swelling can come from many medications. I have found
that Zocor >and Tenormin (Atenolol) causes swelling and pain in the feet
as >well. >I just started removing drugs to find out which were the
culprits. >Humalog is also causing swelling. >A number of oral meds cause
swelling. >Check it out. >Penny   Why does Humalog cause swelling?  I
have had major swelling problems for the past year and have never even
thought that it might be my change in inuslin types...


Join the worlds largest e-mail service with MSN Hotmail. Click Here
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml